# SDR CKSA95083

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: AN818
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 49,543 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SFO - ON TAKEOFF, HYDRAULIC CAME DOWN AND GEAR TOOK LONGER THAN NORMAL TO RETRACT.  CONTINUED TO CLIMB OUT, THE HYD FLUID LEVEL CONTINUED TO COME DOWN CONFIRMING A LOSS OF HYD FLUID OR PRESS.  CHECKLIST, THE LOSS STOPPED.  DECLARED A HYD EMERGENCY, DUMPED FUEL.  HYD FLUID STAYED ABOVE STANDPIPE AND AUXILIARY PUMP PRESSURE WAS NORMAL.  FOUND LOOSE B-NUT AT PRESSURE OUTLET OF NR 2 ENG DRIVEN PUMP, RESECURED B-NUT, SERVICED RESERVOIR IAW DC-8 MM CHAPTER 12-30-1, BLEED HYD SYSTEM, RAN NR 2 AND NR 3 ENGINES.  NO LEAKS NOTED AT THIS TIME.  (X)
